... do? I started taking the Combigan about 1-1/2 years ago. It turns out I was allergic but the doctor said oh that's alright, just skip 1 day and then return to prescribed dosage. Then I found next that it caused chest pains related to my asthma. Then I watched the left breast grow. The left side neck area has a thin layer of fat not found on the right side. And the left eye lashes are growing longer then the right eye lashes. Now I just stopped taking the drops altogether because the irritation and redness just got bad. I tried to use the Combigan at reduced times (e.g., once a day or skip a couple of days). Nothing would last. I was trying to wean myself off but the headaches that comes to remind one to take your meds. would come on. But since stopping my eyes are red and the headaches only go away if I take heavy pain meds at half a pill every two days. The Tylenol extra strength I started out taking just stopped working at all to relieve the pain.
See a different doctor soon. Your symptoms (some) are classed as an overdose with severe side effects: https://www.drugs.com/sfx/combigan-side-effects.html
- Combigan Information for Consumers
- Combigan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Combigan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Dec 2012 • 1 answer
How can a 55 yr old glaucoma patient with only 6% eyesight left retain the remaining eyesight? Uses?
Posted 26 Dec 2013 • 2 answers
Posted 2 Dec 2014 • 1 answer
Posted 1 Aug 2015 • 1 answer
I am on Combigan and Lataniprost for Glaucoma. I am having trouble with hypertension and lisinopril?
Posted 11 Oct 2015 • 0 answers